Some remarks on inp-minimal and finite burden groups

Dobrowolski, J and Goodrick, J (2019) Some remarks on inp-minimal and finite burden groups. Archive for Mathematical Logic, 58 (3-4). pp. 267-274. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
  • Dobrowolski, J
  • Goodrick, J
Copyright, Publisher and Additional Information: (c) 2018, Springer-Verlag GmbH Germany, part of Springer Nature. This is an author produced version of a paper published in 'Archive for Mathematical Logic'. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: dp-minimal; Left-ordered groups; Finite burden groups
Dates:
  • Published: May 2019
  • Accepted: 29 May 2018
  • Published (online): 14 June 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union705410
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2018 10:46
Last Modified: 14 Jun 2019 00:39
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00153-018-0634-3

Share / Export

Statistics